# SDR VTZA97611

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 893
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ccs Box
- Part number: B692254
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 6223 - IAD-PHL - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AND AN EMERGENCY DESCENT DUE TO LIGHT BULB SHORTING OUT IN COCKPIT AND CAUSING AN OVERHEAT IN THE CCS BOX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND CCS BOX HAD FAILED AND REMOVED AND REPLACED CCS BOX, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
